# SDR HEEA967708

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1082G
- Make and model: Bell 212
- Aircraft serial: 31109
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 066106600
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER INOPERATIVE. REPLACED BURNT F1 FUSE, SHORTED Q123 TRANSISTOR, SHORTED Q105 TRANSISTOR AND BURNT R114 RESISTOR.  INSTALLED TRANSMITTER SHIELD.  INSPECTED AND BENCH CHECK GOOD.
